Workshop 'Open-score' composing on the 4th of June

11.00 – 13.00h	Introduction in 'open-score' composing
13.00 – 14.00h	lunch
14.00 – 14.30h	Performance of a few CoMA works by the CoMAMaastricht Ensemble and members of Ensemble88, conducted by Txemi Etxebarria
14.30 – 16.30h	Continuation of the workshop

A more detailed outline will follow in due time.

Festival Finnissy for All

Overview of the Festival Weekend on 11th, 12th and 13th November 2016 Organised by CoMAMaastricht in cooperation with Ensemble 88

The weekend will contain three, partly overlapping, activities:

Allcomers Event, mainly for amateurs and where possible with cooperation of members of Ensemble88 and interested professionals and conservatory students.

This part will take place on Saturday 12th and Sunday 13th of November 2016.

Programme for young composers, consisting of masterclasses and a seminar given by Michael Finnissy in collaboration with Ensemble88.

These will take place on Friday 11th and Saturday 12th of November 2016. **Concerts.**

*Saturday evening 12th of November with Ensemble88 performing music of Michael Finnissy and composers suggested by him. To start with members of CoMAMaastricht and CoMA UK will present a few CoMA works.

End of the evening (22.30h) 'Cabaret' by Michael F. in an informal setting for all the participants of the weekend.

*Sunday afternoon 13th of November concert by the Allcomers participants and if possible performance of some works by the participating young composers by Ensemble88. Maybe a short piece performed by Michael F. as well?

Time table for the three different components

MASTERCLASSES and SEMINAR BY MICHAEL FINNISSY

During the masterclasses 'open-score' work will be discussed and commented on and Ensemble 88 will play (parts of) the compositions.

For most professional composers writing an 'open-score' piece will be a totally new experience. Therefore we organise on the 4th of June 2016 a workshop 'Open-score composing' to make them aware of the ins and outs of composing for flexible ensemble. Wim Henderickx, composer and professor at the Conservatories of Antwerp and Amsterdam, will lead this workshop.

Friday 11th of November

15.00 – 18.00h	Masterclasses (on the basis of 6 composers):	
	1/2 hour per composer. Musicians of Ensemble88 will play (parts of) the work and	
	MF will give feedback.	
18.00 – 20.00h	dinner	
20.00 – 21.30h	seminar by MF (e.g. on notation, technical details etc. in contemporary composing)	

Saturday 12th of November

11.00 – 13.00h	Masterclasses (4 composers) Same set-up as Friday afternoon
13.00 – 14.00h	Lunch
14.00 – 16.00h	Continuation Masterclass (4 composers)
16.00 – 17.30h	Possibility for young composers to rehearse with the Allcomers Ensemble
18.00 – 19.45h	Dinner buffet at Museum aan het Vrijthof/Grand café Soiron
20.30 – 22.00h	Concert

22.30 – end Cabaret by MF and drinks

Sunday 13th of November

10.00 – 11.30h	Rehearsal <i>Maat strikt</i>
11.45 – 12.45h	Rehearsal small ensembles/ workshops
12.45 – 13.45h	Lunch
14.30 – 16.00h	Concert

CONCERTS

Saturday 12th of November

20.30 – 22.00h	During this concert Ensemble88 will be the main performer and play work by MF and work of composers suggested by him Members of the CoMAMaastricht Ensemble and members of CoMA UK will perform three CoMA pieces together.
22.30 – 22.15h	Cabaret by Michael Finnissy in an informal setting for all participants (and invited guests)

Sunday 13th of November

14.30 – 16.00h	The focus of this concert will be on the work rehearsed during the Allcomers Event
	being Maat strikt, the new commissioned work by MF.
	Ensemble88 will perform a few of the open score pieces from the masterclasses.

AIICOMERS EVENT

Saturday 12th of November

10.15 – 10.30h	Welcome and notes to the Allcomers work by Michael Finnissy
10.30 – 12.30h	Rehearsal Maat strikt, a new work by Michael Finnissy
12.30 – 13.30h	Lunch
13.30 – 15.30h	Rehearsal in small ensembles/ workshops (one hour each)
15.30 – 16.00h	Теа
16.00 – 17.30h	Rehearsal <i>Maat strikt</i>
18.00 – 19.45h	Dinner buffet at Museum aan het Vrijthof/Grand Café Soiron
20.30 – 22.00h	Concert
22.30 – end	Cabaret by MF and drinks

Sunday 13th of November

10.00 – 11.30h	Rehearsal <i>Maat strikt</i>
11.45 – 12.45h	Rehearsal small ensembles/ workshops
12.45 – 13.45h	Lunch
14.30 – 16.00h	Concert